Haven't posted for a while but I have another question. I have been on the patch now for about 6-8 weeks. I started at 25mcg and I'm now up to 75mcg. It seemed to be working well until the last patch I applied two days ago.
I have found the best results by applying each patch on the band of my underpants as the band helps hold it in place. I had been applying them off center from mid-line left or right as I was told that this was the best thing to do. (keeping them away from midline) I placed my last one directly in the center below my belly button and my pain has increased a lot in my back. Also starting having slight withdrawal symptoms the next morning after applying the patch, constant yawning and tearing up.
I put on my next patch at 5pm today and I'm going to be putting it off center again as prior and I'm hoping this works better for me.
Does anyone have any experience of this mid line question with the patch. does it not absorb as well when it's mid line? I am even thinking of contacting Mylan and asking them directly if they know anything about this?
Any insight would be greatly appreciated!!!
Painful in Seattle.
It is good to hear from you. But I am sorry to hear about your recent problem with the patch. Actually I have been waiting for Mollyrae to post as she has so much experience with the Fentanyl Patch. She is very knowledgeable in that area.
So have patience and I think she will be along soon. I actually think she may be on vacation (lucky her) and just checking in now and again. I hope your approach is effective.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.